# SDR AALA201801049018

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 3,864 hours, 1,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ENTRY DOOR EXIT LENS IS CRACKED AND KEEPS FALLING OFF.  REPLACED THE EMERGENCY LIGHT ASSEMBLY AND OPS TESTED NORMAL IAW MM 33-51-01.
